按条件检索“217”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2016 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A note on positive definite solution of matrix equation X plus M* X-1M - N* X-1N = I SCOPUS SCIE

作者:Zhang, Guan-Lin

作者机构:[Zhang, Guan-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2016,Vol.64,Issue.5,951-954

WOS被引数:1

资源类型:期刊论文

WOS:000373740700014

2. Entire functions sharing one finite value with their derivatives in some angular domains SCOPUS SCIE

作者:Li, Xiao-Min; Liu, Xue-Feng; Yi, Hong-Xun

作者机构:[Li, Xiao-Min; Liu, Xue-Feng] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250199, Shandong, Peoples R China.

来源:PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2016,Vol.92,Issue.4,41-46

资源类型:期刊论文

WOS:000376472000001

3. Anticipated Backward Stochastic Differential Equation with Reflection EI SCOPUS SCIE

作者:Feng, Xinwei

作者机构:[Feng, Xinwei] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Feng, Xinwei] Univ Washington, Dept Math, Seattle, WA 98195 USA.

来源:COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,2016,Vol.45,Issue.5,1676-1688

资源类型:期刊论文

WOS:000374951900020

4. A framelet-based iterative maximum-likelihood reconstruction algorithm for spectral CT EI SCOPUS SCIE

作者:Wang, Yingmei; Wang, Ge; Mao, Shuwei; Cong, Wenxiang; Ji, Zhilong; Cai, Jian-Feng; Ye, Yangbo

作者机构:[Wang, Yingmei; Ye, Yangbo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Ge; Cong, Wenxiang] Rensselaer Polytech Inst, Biomed Imaging Ctr, Troy, NY 12180 USA.; [Mao, Shuwei] Shandong Prov Chest Hosp, Dept Med Engn, Jinan 250101, Shandong, Peoples R China.; [Ji, Zhilong] Beijing Univ Aeronaut & Astronaut, Sch Mech Engn & Automat, Beijing 100191, Peoples R China.; [Cai, Jian-Feng] Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Hong Kong, Peoples R China.; [Ye, Yangbo] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.

来源:INVERSE PROBLEMS,2016,Vol.32,Issue.11

资源类型:期刊论文

WOS:000386588800002

5. Exponential sums involving the Mobius function SCOPUS SCIE

作者:He, Xiaoguang; Huang, Bingrong

作者机构:[He, Xiaoguang; Huang, Bingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA ARITHMETICA,2016,Vol.175,Issue.3,201-209

资源类型:期刊论文

WOS:000384722800001

6. THE UPPER AND LOWER BOUNDS ON NON-REAL EIGENVALUES OF INDEFINITE STURM-LIOUVILLE PROBLEMS SCOPUS SCIE

作者:Qi, Jiangang; Xie, Bing; Chen, Shaozhu

作者机构:[Qi, Jiangang; Xie, Bing; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2016,Vol.144,Issue.2,547-559

WOS被引数:8

资源类型:期刊论文

WOS:000366328000008

7. Backward Mean-Field Linear-Quadratic-Gaussian (LQG) Games: Full and Partial Information EI SCOPUS SCIE

作者:Huang, Jianhui; Wang, Shujun; Wu, Zhen

作者机构:[Huang, Jianhui; Wang, Shujun] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,Vol.61,Issue.12,3784-3796

WOS被引数:1

资源类型:期刊论文

WOS:000389891100006

8. GENERALIZED HAMILTON-JACOBI-BELLMAN EQUATIONS WITH DIRICHLET BOUNDARY CONDITION AND STOCHASTIC EXIT TIME OPTIMAL CONTROL PROBLEM EI SCOPUS SCIE

作者:Buckdahn, Rainer; Nie, Tianyang

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Math Lab, F-29285 Brest 3, France.; [Buckdahn, Rainer; Nie, Tianyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2016,Vol.54,Issue.2,602-631

WOS被引数:4

资源类型:期刊论文

WOS:000375552500008

9. Secure searches in the cloud: A survey EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing; Hu, Jiankun

作者机构:[Han, Fei; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Sch Engn & Informat Technol, Def Force Acad Canberra, Sydney, NSW 2052, Australia.

来源:FUTURE GENERATION COMPUTER SYSTEMS-THE INTERNATIONAL JOURNAL OF ESCIENCE,2016,Vol.62,66-75

WOS被引数:7

资源类型:期刊论文

WOS:000377315900007

10. Bacterial regulon modeling and prediction based on systematic cis regulatory motif analyses SCOPUS SCIE

作者:Liu, Bingqiang; Zhou, Chuan; Li, Guojun; Zhang, Hanyuan; Zeng, Erliang; Liu, Qi; Ma, Qin

作者机构:[Liu, Bingqiang; Zhou, Chuan; Li, Guojun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Zhang, Hanyuan] Univ Nebraska, SBBI Lab, Lincoln, NE 68588 USA.; [Zeng, Erliang] Univ S Dakota, Dept Biol, Vermillion, SD 57069 USA.; [Zeng, Erliang] Univ S Dakota, Dept Comp Sci, Vermillion, SD 57069 USA.; [Ma, Qin] S Dakota State Univ, Dept Plant Sci, Brookings, SD 57006 USA.; [Liu, Qi] Tongji Univ, Sch Life Sci & Technol, Dept Bioinformat, Shanghai 200092, Peoples R China.; [Zeng, Erliang; Ma, Qin] BioSNTR, Brookings, SD USA.

来源:SCIENTIFIC REPORTS,2016,Vol.6

WOS被引数:4

资源类型:期刊论文

WOS:000372126200001

11. Threshold attribute-based signcryption and its application to authenticated key agreement EI SCOPUS SCIE

作者:Zheng, Haibin; Qin, Jing; Hu, Jiankun; Wu, Qianhong

作者机构:[Zheng, Haibin; Qin, Jing] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Sch Engn & IT, Sydney, NSW, Australia.; [Wu, Qianhong] Beihang Univ, Sch Elect & Informat Engn, Beijing, Peoples R China.

来源:SECURITY AND COMMUNICATION NETWORKS,2016,Vol.9,Issue.18,4914-4923

资源类型:期刊论文

WOS:000398221800007

12. Beyond the classical theory of heat conduction: a perspective view of future from entropy EI SCOPUS SCIE

作者:Tian, Xiaowei; Lai, Xiang; Zhu, Pingan; Wang, Liqiu

作者机构:[Tian, Xiaowei; Lai, Xiang; Zhu, Pingan; Wang, Liqiu] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.; [Tian, Xiaowei; Lai, Xiang; Zhu, Pingan; Wang, Liqiu] HKU ZIRI, Hangzhou, Zhejiang, Peoples R China.; [Lai, Xiang] Shandong Univ, Dept Math, Jinan, Peoples R China.

来源:PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES,2016,Vol.472,Issue.2194

WOS被引数:1

资源类型:会议论文;期刊论文

WOS:000391100700010

13. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

14. A secure biometric authentication based on PEKS EI SCOPUS SCIE

作者:Zhang, Yue; Qin, Jing; Du, Lihua

作者机构:[Zhang, Yue; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Du, Lihua] PetroChina Jilin Oilfield Co, Songyuan, Jilin, Peoples R China.

来源:CONCURRENCY AND COMPUTATION-PRACTICE & EXPERIENCE,2016,Vol.28,Issue.4,1111-1123

WOS被引数:2

资源类型:会议论文;期刊论文

WOS:000370646300011

15. A Totally(Δ+1)-colorable 1-planar Graph with Girth at Least Five CSCD SCOPUS SCIE

作者:Lin SUN;Jian Liang WU;Hua CAI;

作者机构:[Sun, L] School of Mathematics, Shandong University, Ji’nan, 250100, China, Department of Mathematics, Changji University, Changji, 831100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji’nan, 250100, China;[ Cai, H] Department of Mathematics, Changji University, Changji, 831100, China

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,Vol.32,Issue.11,1337-1349

WOS被引数:1

资源类型:期刊论文

WOS:000386358400006

16. Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz CSCD SCOPUS SCIE

作者:Qu, Cun-quan; Ding, Lai-hao; Wang, Guang-hui; Yan, Gui-ying

作者机构:[Qu, C.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ding, L.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.-Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2016,Vol.32,Issue.2,537-548

资源类型:期刊论文

WOS:000375233700028

17. NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS WITH SHARED VALUES SCOPUS SCIE

作者:Chen, Wei; Tian, Honggen; Hu, Peichu

作者机构:[Chen, W] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Tian, H] School of Mathematics Science, Xinjiang Normal University, Urumqi, 830054, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2016,Vol.36,Issue.1,87-93

资源类型:期刊论文

WOS:000369351500006

18. ADI-FDTD Method for Two-Dimensional Transient Electromagnetic Problems SCOPUS SCIE

作者:Wanshan Li

作者机构:[Li, W] School of Mathematics, Shandong University, Jinan, 250199, China;[ Zhang, Y] Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada;[ Wong, Y.S] Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J 1P3, Canada

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2016,Vol.19,Issue.1,94-123

资源类型:期刊论文

WOS:000369088500004

19. Generalization of Matching Extensions in Graphs (IV): Closures SCOPUS SCIE

作者:Lu, Hongliang; Yu, Qinglin

作者机构:[Lu, Hongliang] Xi An Jiao Tong Univ, Dept Math, Xian 710049, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:GRAPHS AND COMBINATORICS,2016,Vol.32,Issue.5,2009-2018

资源类型:期刊论文

WOS:000382706800028

20. On distributivity equations for uninorms over semi-t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-Wen

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2016,Vol.299,41-65

WOS被引数:5

资源类型:期刊论文

WOS:000377971500003

共 11 页, 217 条记录

TOP